# SDR MASA2024040200032

- Difficulty date: April 5, 2024
- Submitted: April 7, 2024
- Operation: Air carrier
- Aircraft: N82338
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000552
- Aircraft time: 17,108 hours, 10,284 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: None
- Location: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMK EXPIRED- REMOVED AND REPLACED EMK

-
